American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Kenneth B. Hannsgen. Indirect abelian theorems and a linear Volterra equation . Trans. Amer. Math. Soc. 142 (1969) 539-555. MR 0246058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] David Drasin. Tauberian theorems and slowly varying functions . Trans. Amer. Math. Soc. 133 (1968) 333-356. MR 0226017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Seymour V. Parter. Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations . Trans. Amer. Math. Soc. 99 (1961) 153-192. MR 0120492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. J. White. On the restricted Ces\`aro summability of double Fourier series . Trans. Amer. Math. Soc. 99 (1961) 308-319. MR 0121610.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] W. J. Thron. Sequences generated by iteration . Trans. Amer. Math. Soc. 96 (1960) 38-53. MR 0117462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] George N. Raney. Functional composition patterns and power series reversion . Trans. Amer. Math. Soc. 94 (1960) 441-451. MR 0114765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] T. M. Gallie. Mandelbrojt's inequality and Dirichlet series with complex exponents. . Trans. Amer. Math. Soc. 90 (1959) 57-72. MR 0106991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1